MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ELCA CORONARY LASER ATHERECTOMY CATHETER; DEVICE, ANGIOPLASTY, LASER, CORONARY

SPECTRANETICS CORPORATION ELCA CORONARY LASER ATHERECTOMY CATHETER; DEVICE, ANGIOPLASTY, LASER, CORONARY
Model Number 110-004
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2-a6) patient information - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.B5/h3) calibration was not attempted due to the damage observed; therefore, unable to replicate the reported complaint.H6) based on the device evaluation and investigation, the cause of the missing epoxy could not be established.
 
Event or Problem Description
A coronary atherectomy procedure commenced to treat a patient with a spectranetics elca laser atherectomy catheter.During use, the spectranetics cvx-300 excimer laser system displayed an error code when increasing the fluency, and the catheter could not be utilized.After recalibration and restarting the laser system, the same issue occurred.When lowering the pulse and fluency, the elca device performed without further issue, and the procedure was completed with no reported patient harm.Upon device evaluation on 08apr2026, visual inspection found broken fibers and missing epoxy at the elca distal tip.This report captures the elca with missing material; potential for harm.

Brand Name
ELCA CORONARY LASER ATHERECTOMY CATHETER
Common Device Name
DEVICE, ANGIOPLASTY, LASER, CORONARY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key25029741
Report Number3007284006-2026-00170
Device Sequence Number10260691
Product Code LPC
UDI-Device Identifier00813132025458
UDI-Public(01)00813132025458(17)271023(10)0303613336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P910001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-004
Device Catalogue Number110-004
Device Lot Number0303613336
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER (MANUFACTURER, SIZE UNK).; GUIDEWIRE (MANUFACTURER, SIZE UNK).; INTRODUCER SHEATH (MANUFACTURER, SIZE UNK).; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM.
Patient SexUnknown